MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIBIAL BASE TRL SZ 2; ATTUNE INSTRUMENTS : TIBIAL BASE PLATES

DEPUY IRELAND - 9616671 ATTUNE TIBIAL BASE TRL SZ 2; ATTUNE INSTRUMENTS : TIBIAL BASE PLATES
Model Number 2545-00-102
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial tray trial wouldn¿t connect to the tray handle and the insert wouldn¿t sit down inside the tray.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE TIBIAL BASE TRL SZ 2
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12308358
Report Number1818910-2021-17608
Device Sequence Number20045493
Product Code HWT
UDI-Device Identifier10603295130765
UDI-Public10603295130765
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-102
Device Catalogue Number254500102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1